# SDR DHL2003809002

- Difficulty date: October 8, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Engine: Ge CFM562C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8063211
- Part serial: WYG34932
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

NR 3 ENG FAILED 3-5 MIN AFT SETTING CRUISE THRUST (0938Z) ENG LOST POWER SLOWLY.  PERFORMED ENG FAILURE CHECKLIST ATTEMP RESTART, NO FUEL FLOW, OR EGT INDICATION, BOOST PUMP 21 PSI.  ENG WINDMILL TIME 1 HR 22 MIN.  OIL PRESS DROPPED TO 0 AFT APPROX 10-15 MIN AFT ENG FAILURE.  FOUND 4 EA BOLTS ON BOOST PUMP FEED LINE LOOSE.  PERFORMED PRESSURE CHECK ON FUEL LINE FROM IN TANK BOOST PUMP TO NASH PUMP ON NR 3 ENG.  NO DEFECTS FOUND.  RETIGHTENED BOLTS ON BOOST PUMP.  BOROSCOPE INSPECTION OF NR 3 ENG BOOSTER, HPC 3, 5, & 9, COMBUSTOR HPT & LPT.  REINSTALLED ALL REMOVED PLUGS.  REMOVED & REPLACED NR 3 ENG MEC, OPS AND LEAK CHECKED.  RIGGED NR 3 ENG MEC, VSV AND VBV.  NO LEAKS.  PARAMETERS WITHIN LIMITS.
